Smart Mobility Forum



11 February 2021 (3) 02:00 PM to 05:00 PM (GMT+8)

Reimagining the Future

11 February 2021 | 2:00 - 5:00PM via Zoom

According to TomTom Traffic Index, out of 416 cities, the Philippines ranked 2nd most traffic congested country (next to India) across the world with 71% congestion level in 2019. On the same year, drivers spent 257 extra hours or equivalent to 10 days and 17 hours while driving during rush hours.

Meanwhile, the United Nations Conference on Trade and Development (UNCTAD) 2018 report show that more than 1.25 million road traffic deaths occur annually while 50 million people sustain injury or permanent damage after a vehicular-related accident. In the Philippines, death toll on traffic accidents amounts to 10,379 yearly - 53% of which are motorcyclists.

Aside from the anticipated increase of CO2 emissions from road passenger transport to 27.90 million tons by 2040, the retrogressing state of Manila traffic and unresolved road safety issues will continue to hurt the Philippine economy in various socio-economic aspects.

Unexpectedly, the occurrence of the COVID19 pandemic and the impediments brought about by the health crisis propelled the transformation society by and large. With the continuous progression and development of countries in transforming communities into smarter cities by adopting safer, greener, and more sustainable initiatives, it is imperative to restrategize and implement accessible and effective urban, regional and international mobility solutions in order to spur and sustain growth of progressive economies.

Target Participating Bodies

- Local and International Business Enterprises
- **Industry and Business Organizations**
- Government (National and Local Level)
- **International Organizations**
- Non-Government Organizations
- **Academic Institutions**
- **Civil Society Organizations**
- Others

Target Audience:

- CEOs and Business Leaders (e.g. Urban Planners, property developers, construction firms, technology providers, etc.)
- Industry Leaders and Stakeholders
- National Government Officials and Policy Makers
- **Local Government Officials**
- Representatives from International organizations, Civil Society and Academe

Smart Mobility Forum



Fre mil Im



11 February 2021 (3 02:00 PM to 05:00 PM (GMT+8)

WORKING AGENDA

Time	Activity
2:00 - 2:05	Welcome and Introductions
5 Minutes	welcome and introductions
2:05- 2:10	Opening Remarks
5 Minutes	Gerry Constantino
	ECCP Director for Projects, Events and Trainings
	FMI President
2:10 – 2:30	Keynote Speaker
20 Minutes	Hon. Arthur Tugade
	Secretary
	Department of Transportation
The Future of Mobility	
2:30 - 2:50	Joseph Hong
15 Minutes	Managing Director
	Bosch Philippines
2:50 – 3:10	Theresa Busmente
15 Minutes	Country Business Head - Philippines
	SWAT Mobility
3:10 – 3:30	Jovie Roqueza
15 Minutes	Mobility Service Planning Business Cluster
2.22 2.52	Toyota Mobility Solutions
3:30 – 3:50	Andrey Berdichevskiy
15 Minutes	Director, Future of Mobility Solution Centre Leader Deloitte
3:50 – 4:55	Open Forum and Q&A Session
65 Minutes	Hon. Arthur Tugade, Department of Transportation
	Joseph Hong, Bosch Philippines
	Nicholas Stipp, SWAT Mobility
	Carlo Ablaza, Toyota Mobility Solutions
	Andrey Berdichevskiy, Deloitte
	Edmund Araga, Electric Vehicle Association of the Philippines
	Lumund Araga, Liectric Venicie Association of the rimppines
	Moderator: Atty. Richard Beltran
	Senior Associate
	Villaraza & Angangco Law
4:55 - 5:00	Closing Remarks
5 Minutes	Closing Heritaria